On the controllability of a model system for long waves in nonlinear dispersive media

Fecha
2021-01-27Autor(es)
Bautista, Gorge J.
Micu, Sori
Pazoto, Ademir F.
Metadatos
Mostrar el registro completo del ítemResumen
Considered here is a higher-order generalization of the classical Boussinesq system which models the two-way propagation of small-amplitude, long wavelength, gravity waves on the surface of water in a canal or the propagation of long-crested waves on large lakes and oceans. Our aim is to investigate the controllability properties of this nonlinear model in terms of the values of the parameters involved in the system. We give general conditions which ensure both the well-posedness and the local exact controllability of the nonlinear problem in some well chosen Sobolev spaces.
Mostrar más
El texto completo de este trabajo no está disponible en el Repositorio Académico UPN por restricciones de la casa editorial donde ha sido publicado.
Cita bibliográfica
Bautista, G., Micu, S., & Pazoto, A. (2021). On the controllability of a model system for long waves in nonlinear dispersive media. Nonlinearity, 34(2), 989-1013. https://doi.org/10.1088/1361-6544/abb453
Nota
El texto completo de este trabajo no está disponible en el Repositorio Académico UPN por restricciones de la casa editorial donde ha sido publicado.